# SDR DALA2016050203521

- Difficulty date: April 30, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 64,582 hours, 46,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND AN EMERGENCY LIGHT INOPERATIVE AT SEAT ROW 22ED.  THE CONNECTOR WAS REPINNED AND THE LIGHT CHECKED OK.
